Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need to drop Paxil & trazadone, any suggestions?

Posted by dove on October 19, 1999, at 14:08:44

In reply to Need to drop Paxil & trazadone, any suggestions?, posted by Aylse on October 16, 1999, at 14:32:04

My daughter also had a real problem with the itchies when she took paxil. It would let-up and then get worse. She had insomnia big time with paxil, although this was dxed as a manic reaction, which concluded our trial of paxil. She also hated the heat-flashes and the sweating, made her feel even more itchy and confined.

She switched to Buspar and has had no rashes or heat-flashes. She is sleeping well, I guess I should say she's actually sleeping for the first time ever.

Anyway, the Tri-Cyclic-Antidepressants in even minimal amounts can really help with the sleep problems. Combining a TCA and a SSRI is supposedly safe and augments the SSRI well. I will be adding Prozac shortly to my regimen which includes Amitriptyline (elavil) So, let us know what you end up doing and how it works out. Good Luck!

Extra Question: Has anyone noticed increased bladder problems or infections with specific med combo's? (i.e. TCA+SSRI)




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dove thread:13272